Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having fatty liver problem. Took rifampicin and isoniazid. Feeling nausea and headache. Should I continue medication? suggest

dear doctor, i have the same problem as of lynz. my doctor gave me rifampicin 450mg and isoniazid 400mg. i have fatty liver issue too.i have taken the medication for two days now but i dont feel so well about it. i feel nauseus and have a slight headache too after taking it. i cant contact my doctor since he went to the province. shall i continue taking the medication and will it not affect my liver?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Both medicines can cause nausea , but in 2 days time should't be affecting the liver.Get LFT done for Liver enzyme estimation- Take these medicines on empty stomach 2 hours before breakfast and also take pantoprazole-domperidone combination empty stomach at same time.Watch the results till your Doc. returns and report the results to him
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor